| Catalog Number |
10282969 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that they received a falsely depressed hba1c result compared to retesting on an unknown lab instrument.The controls were passing.There is no report of injury due to this event.
Additional Manufacturer Narrative
Technique and maintenance were reviewed with the customer.Qc is passing.Siemens has requested return of reagent for further investigation.Cause of event is not known.